Inversion d’opérateurs de courbure au voisinage d’une métrique Ricci parallèle
Annales de l'Institut Fourier, Tome 67 (2017) no. 2, pp. 521-538.

Soit (M,g) une variété riemannienne compacte sans bord, à courbure de Ricci parallèle. Nous montrons que certains opérateurs, affines en la courbure de Ricci, sont localement inversibles, au voisinage de la métrique g.

Let (M,g) be a compact riemannian manifold without boundary, with parallel Ricci curvature. We show that some operators, affine relatively to the Ricci curvature, are locally invertible, near the metric g.

Reçu le : 2016-05-02
Accepté le : 2016-07-12
Publié le : 2017-05-31
DOI : https://doi.org/10.5802/aif.3090
Classification : 53C21,  53A45,  58J05,  58J37,  35J62
Mots clés : Courbure de Ricci, variété produit, métriques d’Einstein, 2-tenseurs symétriques, EDP elliptique quasi-linéaire.
@article{AIF_2017__67_2_521_0,
     author = {Delay, Erwann},
     title = {Inversion d'op\'erateurs de courbure au voisinage d'une m\'etrique Ricci parall\`ele},
     journal = {Annales de l'Institut Fourier},
     pages = {521--538},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {67},
     number = {2},
     year = {2017},
     doi = {10.5802/aif.3090},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_2017__67_2_521_0/}
}
Delay, Erwann. Inversion d’opérateurs de courbure au voisinage d’une métrique Ricci parallèle. Annales de l'Institut Fourier, Tome 67 (2017) no. 2, pp. 521-538. doi : 10.5802/aif.3090. https://aif.centre-mersenne.org/item/AIF_2017__67_2_521_0/

[1] Baldes, Alfred Nonexistence of Riemannian metrics with prescribed Ricci tensor, Nonlinear problems in geometry (Mobile, Ala., 1985) (Contemp. Math.) Tome 51, Amer. Math. Soc., Providence, RI, 1986, pp. 1-8 | Article

[2] Besse, Arthur L. Einstein manifolds, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge, Tome 10, Springer, 1987

[3] Delanoë, Ph. Obstruction to prescribed positive Ricci curvature, Pac. J. Math., Tome 148 (1991) no. 1, pp. 11-15 | Article

[4] Delanoë, Ph. Local solvability of elliptic, and curvature, equations on compact manifolds, J. Reine Angew. Math., Tome 558 (2003), pp. 23-45 | Article

[5] Delay, Erwann Inversion d’opérateurs de courbure au voisinage de la métrique euclidiennne (https://hal-univ-avignon.archives-ouvertes.fr/hal-00973138, to appear in Bull. S.M.F.)

[6] Delay, Erwann Etude locale d’opérateurs de courbure sur l’espace hyperbolique, J. Math. Pures Appl., Tome 78 (1999) no. 4, pp. 389-430 | Article

[7] Delay, Erwann Study of some curvature operators in the neighbourhood of an asymptotically hyperbolic Einstein manifold, Adv. Math., Tome 168 (2002) no. 2, pp. 213-224 | Article

[8] Delay, Erwann; Herzlich, Marc Ricci curvature in the neighbourhood of rank-one symmetric spaces, J. Geometric Analysis, Tome 11 (2001) no. 4, pp. 573-588 | Article

[9] DeTurck, Dennis M. Existence of Metrics With Prescribed Ricci Curvature : Local Theory, Invent. Math., Tome 65 (1981), pp. 179-207 | Article

[10] DeTurck, Dennis M. Metrics with prescribed Ricci curvature, Seminar on Differential Geometry (Ann. of Math. Stud.) Tome 102, Princeton Univ. Press, Princeton, N.J., 1982, pp. 525-537

[11] DeTurck, Dennis M. Prescribing positive Ricci curvature on compact manifolds, Rend. Sem. Mat. Univ. Politec. Torino, Tome 43 (1985) no. 3, p. 357-369 (1986)

[12] DeTurck, Dennis M.; Goldschmidt, Hubert Metrics with prescribed Ricci curvature of constant rank. I. The integrable case, Adv. Math., Tome 145 (1999) no. 1, pp. 1-97 | Article

[13] DeTurck, Dennis M.; Koiso, Norihito Uniqueness and nonexistence of metrics with prescribed Ricci curvature, Ann. Inst. H. Poincaré Anal. Non Linéaire, Tome 1 (1984) no. 5, pp. 351-359 | Article

[14] Graham, C. Robin; Lee, John M. Einstein metrics with prescribed conformal infinity on the ball, Adv. Math., Tome 87 (1991) no. 2, pp. 186-225 | Article

[15] Hamilton, Richard The Ricci curvature equation, Seminar on nonlinear partial differential equations (Berkeley, Calif., 1983) (Math. Sci. Res. Inst. Publ.) Tome 2, Springer, 1984, pp. 47-72 | Article

[16] Lichnerowicz, André Propagateurs et commutateurs en relativité générale, Publ. Math., Inst. Hautes Étud. Sci., Tome 10 (1961), pp. 5-56 | Article

[17] Pulemotov, Artem Metrics with Prescribed Ricci Curvature near the Boundary of a Manifold, Mathematische Annalen, Tome 357 (2013) no. 3, pp. 969-986 | Article

[18] Wu, H. Holonomy groups of indefinite metrics, Pac. J. Math., Tome 20 (1967), pp. 351-392 | Article